where people touched by diabetes help each other.

I am on 500mg x 4 a day of metformin it's making my stools very loose is this normal. I am type 2 and this starting to worry me some what.

Submit
24 Answers
Belfast, DEU
Hi****yea it is normal if your dose has just been put up give it a week if no change contact your gp

Camberley, GBR
Hi****this has been like it for months now

Camberley, GBR
Ok thank you

Belfast, DEU
Contact your gp shouldn b lie that r maybe your stomach just can't cope with them r you taking them on a empty stomach cause that can do it give your gp a bell won't do any harm and put your mind at rest

Camberley, GBR
No as I won't take them unless I have eaten

Belfast, DEU
Give your dr a call****but don't think it anything 2 worry about good luck keep me up dated

Camberley, GBR
Thank you****will do x

Belfast, DEU
👍

Laurinburg, NC
I take 500MG twice a day.Some times my stool is loose.U should call your dr & explain to him.good luck

Camberley, GBR
Thank you****

Submit